MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the blood glucose level is high which is over 600 mg/dl.Customer stated has another bent cannula and needs to report it.Customer stated has another bent cannula.Troubleshooting assisted for bent cannula.Customer reported that the infusion set cannula bent.When customer woke up and blood glucose was over 600 mg/dl.Customer indicated they understood the return policy.Customer replaced the infusion set and sending canister, envelope for return of set.Customer is using the quickset.Customer stated that blood glucose was over 600 mg/dl and she gave a shot with insulin.Troubleshooting was offered for high and customer declined.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6887708
Report Number2032227-2017-51733
Device Sequence Number19032920
Product Code OZO
UDI-Device Identifier00643169507296
UDI-Public(01)00643169507296
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAP
Device Catalogue NumberMMT-551PNAP
Device Lot NumberA3551PNAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight175